# SDR YENA2023053000566

- Difficulty date: May 24, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 31,128 hours, 20,909 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#317, BOS-JFK. 'L2 DOOR WILL NOT OPN JAMMING ON UPPER LEFT SIDE; FOUND L2 DOOR ASSIST BOTTLE SAFETY PIN BENT PREVENTING CORRECT OPERATION OF DOOR.  REMOVED PIN, INSPECTED DOOR, NO DAMAGE NOTED.  OPS CHECKS GOOD, AMM; 25-65-00.'
